# SDR DALA2025080805947

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 74,654 hours, 29,502 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN R/H O/B SEAT TRACK AT STA. 1264 IS CRACKED ON O/B SIDE OF CROWN.   BLENDED SMOOTH AND REMOVED GAUGE AT STA 1264 ON R/H O/B SEAT TRACK, NO CRACKS NOTED PER HFEC SURFACE SCAN, TREATED AND PRIMED IAW B757-200 SRM 53-00-52-1A-1 FOG 101 DETAIL I, SRM 51-20-01 AND ANDTP PTG 51-00-19. (1131515)
